# SDR LR7A2015031800536

- Difficulty date: March 18, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 39,899 hours, 16,848 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: LS1180
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, FOUND THE LT OTBD FLAP LOWER CAP HAD EXFOLIATION CORROSION AT OWS 163L TO OWS 203L.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583 CHAPTER 57-70-09, NR 2238.
